# SDR SWAA2024052280434

- Difficulty date: April 28, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 33,608 hours, 16,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT STA. 540 RBL 2; CRACKED AT ATTACH FASTENER.<[01] REMOVED CHANNEL AT STA 540 RBL 2 IAW SRM 51-40-02.;[02] REMOVED AND REPLACED STA 540 RBL 2 CHANNEL WITH NEW PART OF THE SAME IAW SRM 51-40-02.;[03] INSPECTED C/A 2.;[04] RII INSPECTION C/W.;[05] REMOVED AND REPLACED STA 540 RBL 2 CHANNEL WITH NEW PART OF THE SAME IAW SRM 51-40-02. INSTALLATION COMPLETE.;[06] RII INSPECTED C/W
